# SDR AALA20030593

- Difficulty date: May 22, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 12 AB AND 24 HJ INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT SEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
